MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CR ALPOLY TIB SZ 6 12MM; KNEE ALL POLY TIBIA

DEPUY IRELAND - 9616671 ATTUNE CR ALPOLY TIB SZ 6 12MM; KNEE ALL POLY TIBIA
Catalog Number 151600612
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/28/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Patient had a knee spacer in and was still infected so products were removed and new spacer was put back in.Doi: (b)(6) 2024.Dor: (b)(6) 2024.Affected side: right knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Product code: 151600612, lot number: jf1867, manufacturing date: 29-apr-2021, expiration date: 31-mar-2026, quantity : (b)(4).As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot : product code: 151600612, lot number: jf1867, manufacturing date: 29-apr-2021, expiration date: 31-mar-2026, quantity : (b)(4).A manufacturing record evaluation was performed for the finished device , and no non-conformances /manufacturing irregularities were identified.

Brand Name
ATTUNE CR ALPOLY TIB SZ 6 12MM
Common Device Name
KNEE ALL POLY TIBIA
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key19490053
Report Number1818910-2024-12495
Device Sequence Number18267758
Product Code JWH
UDI-Device Identifier10603295044437
UDI-Public10603295044437
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K193057
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Catalogue Number151600612
Device Lot NumberJF1867
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/28/2024
Supplement Date Received by Manufacturer06/26/2024
Initial Report FDA Received Date06/07/2024
Supplement Report FDA Received Date06/27/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/29/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CR FEM RT SZ 6 CEM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR
Patient SexMale